# SDR SWAA981975

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stabilizer
- Condition: Cracked
- Location: Bs 314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOOR STABILIZER CRACKED AT BS 314, LBL 12, WL 198.5.  REPAIRED PER BOEING SRM.
